# SDR SWIA202305190002

- Difficulty date: April 6, 2023
- Submitted: May 19, 2023
- Operation: Air carrier
- Aircraft: N967SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7872
- Aircraft time: 45,696 hours, 38,642 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*  FLOOR SEAT RAIL AT RBL9 IS CORRODED FROM FS409 TO FORWARD END.     (C-CHECK RO 5/15/2023)    REPLACED CORRODED RBL9.0 FLOOR SEAT RAIL FROM FS364 TO FS409 AND INSTALLED NEW REF CRJ 200 AMM 53-01-11-400-802, BOMBARDIER REO 601R-53-00-485, REV. D, DATED 2018-01-29, TORQUE WRENCH TOOL# TUC4978 CAL DUE 31-AUG-23 FOR COMPLETE DETAILS OF WORK PERFORMED SEE ATTACHED
